# SDR COMA0760311

- Difficulty date: April 10, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 26,975 hours, 23,440 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF RIGHT SIDE FUEL QTY AND TOTAL FUEL QTY IND AMBER, AUTO CROSS FLOW INHIBIT STATUS MSG.  FLIGHT RETURNED TO ACY AND LANDED SAFELY.  DEFERRED EICAS FUEL QUANTITY READOUTS (LEFT RIGHT AND TOTAL) PER MEL 28-41-01-2.
